# SDR C2XA10CL145

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 21,458 hours, 16,227 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521586403
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2128 AIR RETURN CREW REPORTED LANDING GEAR AIR/GROUND FAIL AFTER TAKEOFF.  AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED MAIN LANDING GEAR W510 WIRING HARNESS.  OPERATIONAL CHECKS WERE GOOD.
